# SDR AALA202401186930

- Difficulty date: January 5, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A320*
- Aircraft serial: 5513
- Aircraft time: 34,138 hours, 14,170 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN CABIN. **SUPPLEMENTAL REPORT FOR AALA202401086930: REPLACED APU OIL DRAIN PLUG PER AMM 49-91-42. ** (CLOSED)
